Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Carriero - A. Leaci - F. Tomarelli

Euler Equations for Blake & Zisserman Functional

created by tomarelli on 11 Dec 2006
modified on 08 Feb 2013

[BibTeX]

Published Paper

Inserted: 11 dec 2006
Last Updated: 8 feb 2013

Journal: Calc. Var. Partial Differential Equations
Volume: 32
Pages: 81-110
Year: 2008
Links: published online

Abstract:

We derive many necessary conditions for minimizers of a functional depending on free discontinuities, free gradient discontinuities and second derivatives, which is related to image segmentation.

Keywords: calculus of variations, free discontinuity problems, Image segmentation, Euler equations


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1